# SDR AALA20070538

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Indication Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED AT FLIGHT LEVEL 370.  LIGHT STAYED ON AT IDLE.  CREW SHUT DOWN RIGHT HAND ENGINE.  ENGINE WINDMILLED FOR 27 MINUTES WITH NORMAL OIL PRESSURE AND QUANTITY.  RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE OIL FILTER.  FILTER CHECKED CLEAN.  PLACARDED RIGHT ENGINE OIL STRAINER INDICATION INOPERATIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
